# SDR SWAA2023041813178

- Difficulty date: March 6, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E PANEL 561BB HAS SEVERAL PULLED FASTENER HOLE ON AFT END OF PANEL (MARKED)<[01] IDENTIFIED PART AND MATERIAL IAW SRM 57-51-01-0I-1 FIGURES 1+3; TABLE 3; ITEM [9]. FOUND DAMAGE TO FASTENER HOLES TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PAR 4.B (5). A PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-04-2R-9 AS DIRECTED PER SRM 57-51-01-2R-1 PAR 4.B (2) AND TABLE 202.;[02] REMOVED DAMAGED AND CONTAMINATED FIBERGLASS PLIES AT DAMAGED FASTENER HOLES. PREPARED AND CLEANED AREAS FOR REPAIR. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-9 PAR 4.A-C.;[03] VALIDATED REPAIR PER SRM 51-70-04-2R-9;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-9;[05] FILLED DAMAGED FASTENER HOLES WITH A MIXTURE OF LAMINATING RESIN AND CHOPPED FIBERS USING RESIN BMS 8-301; CLASS 1; EA 9390; LOT# JH2EAA8895 AND CHOPPED FIBERS LOT# 1437038-1 AND SET TO CURE. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-9.;[06] CURED LAMINATING RESIN AND CHOPPED FIBERS SLURRY IAW SRM 51-70-04-2R-9 PAR 4.F.  CALIBRATED TOOL USED: HOT BONDER MACHINE: ID: NCX000526; CAL DUE DATE: 11/2023
